Alert archive / Ohio / Freeze Warnings in 2012
Freeze Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze warning at Mar 26, 2012, 3:58 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Mar 26, 2012, 10:00 PM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2012, 3:58 AM EDT (07:58 UTC)
- In effect from
- Mar 26, 2012, 10:00 PM EDT
- Expired
- Mar 27, 2012, 10:00 AM EDT
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
117 WWUS71 KCLE 260758 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 358 AM EDT MON MAR 26 2012 ...COLD AIR WILL MAKE A BRIEF RETURN... .HIGH PRESSURE WILL BE OVER THE REGION TONIGHT INTO TUESDAY MORNING. DRY AIR AND LIGHT WINDS WILL ALLOW FOR STRONG RADIATIONAL COOLING. HOWEVER...CLOUDS WILL BE ADVANCING TOWARD THE AREA AND IF THEY GET INTO NORTHWEST OHIO TOO QUICKLY THAT COULD IMPACT THE LOW TEMPERATURES...THUS THAT AREA IS STILL IN A FREEZE WATCH. OHZ009>014-019>023-029>033-036>038-047-089-PAZ001>003-261600- /O.UPG.KCLE.FZ.A.0001.120327T0200Z-120327T1400Z/ /O.NEW.KCLE.FZ.W.0001.120327T0200Z-120327T1400Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... ASHTABULA...ERIE...EDINBORO...MEADVILLE 358 AM EDT MON MAR 26 2012 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT TUESDAY. * TEMPERATURES...LOWS WILL BE MAINLY IN THE 20S. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR DURING THE EARLY MORNING HOURS OF TUESDAY. * IMPACTS...BUDS ON SOME TREES AND ANY NEWLY PLANTED UNPROTECTED VEGETATION COULD BE DAMAGED. FROST IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ003-006>008-017-018-027-028-261600- /O.CON.KCLE.FZ.A.0001.120327T0200Z-120327T1400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS 358 AM EDT MON MAR 26 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... * TEMPERATURES...LOWS IN THE UPPER 20S ARE POSSIBLE UNLESS THE CLOUDS INCREASE TOO QUICKLY. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR AFTER MIDNIGHT. * IMPACTS...BUDS ON SOME TREES AND ANY NEWLY PLANTED UNPROTECTED VEGETATION COULD BE DAMAGED. FROST IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
6 follow-up statements
857 WWUS71 KCLE 261526 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1126 AM EDT MON MAR 26 2012 ...COLD AIR WILL MAKE A BRIEF RETURN... .HIGH PRESSURE WILL BE OVER THE REGION TONIGHT INTO TUESDAY MORNING. DRY AIR AND LIGHT WINDS WILL ALLOW FOR STRONG RADIATIONAL COOLING. CLOUDS WILL BE LIMITED UNTIL JUST BEFORE MORNING ACROSS THE WEST...THEREFORE A FREEZE IS EXPECTED ACROSS THE REGION. OHZ003-006>008-017-018-027-028-270130- /O.UPG.KCLE.FZ.A.0001.120327T0200Z-120327T1400Z/ /O.EXA.KCLE.FZ.W.0001.120327T0200Z-120327T1400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS 1126 AM EDT MON MAR 26 2012 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...AROUND 27 DEGREES. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR DURING THE EARLY MORNING HOURS OF TUESDAY. * IMPACTS...BUDS ON SOME TREES AND ANY NEWLY PLANTED UNPROTECTED VEGETATION COULD BE DAMAGED. FROST IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ009>014-019>023-029>033-036>038-047-089-PAZ001>003-270130- /O.CON.KCLE.FZ.W.0001.120327T0200Z-120327T1400Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... ASHTABULA...ERIE...EDINBORO...MEADVILLE 1126 AM EDT MON MAR 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT TUESDAY... * TEMPERATURES...LOWS WILL BE MAINLY IN THE 20S. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR DURING THE EARLY MORNING HOURS OF TUESDAY. * IMPACTS...BUDS ON SOME TREES AND ANY NEWLY PLANTED UNPROTECTED VEGETATION COULD BE DAMAGED. FROST IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OUDEMAN
751 WWUS71 KCLE 261941 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 341 PM EDT MON MAR 26 2012 ...COLD AIR WILL MAKE A BRIEF RETURN... .HIGH PRESSURE WILL BE OVER THE REGION TONIGHT INTO TUESDAY MORNING. DRY AIR AND LIGHT WINDS WILL ALLOW FOR STRONG RADIATIONAL COOLING. CLOUDS WILL BE LIMITED UNTIL JUST BEFORE MORNING ACROSS THE WEST...THEREFORE A FREEZE IS EXPECTED ACROSS THE REGION. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270400- /O.CON.KCLE.FZ.W.0001.120327T0200Z-120327T1400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 341 PM EDT MON MAR 26 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT TUESDAY... * TEMPERATURES...LOW TEMPERATURES WILL RANGE FROM THE LOWER 20S ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA TO THE UPPER 20S ACROSS NORTHWEST OHIO. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR DURING THE EARLY MORNING HOURS OF TUESDAY. * IMPACTS...BUDS ON SOME TREES AND ANY NEWLY PLANTED UNPROTECTED VEGETATION COULD BE DAMAGED. FROST IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OUDEMAN
134 WWUS71 KCLE 270124 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 924 PM EDT MON MAR 26 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270930- /O.CON.KCLE.FZ.W.0001.120327T0200Z-120327T1400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 924 PM EDT MON MAR 26 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * TEMPERATURES...IN THE UPPER 20S OVERNIGHT. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR DURING THE EARLY MORNING HOURS TUESDAY. * IMPACTS...BUDS AND FLOWERS ON SOME TREES AND ANY NEWLY PLANTED UNPROTECTED VEGETATION COULD BE DAMAGED BY FROST AND FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
057 WWUS71 KCLE 270430 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1230 AM EDT TUE MAR 27 2012 ...FREEZING TEMPERATURES EXPECTED OVERNIGHT... .HIGH PRESSURE WILL BE OVER THE REGION OVERNIGHT INTO TUESDAY MORNING. DRY AIR AND LIGHT WINDS WILL ALLOW FOR STRONG RADIATIONAL COOLING. CLOUDS WILL BE LIMITED UNTIL JUST BEFORE MORNING ACROSS THE WEST...THEREFORE A FREEZE IS EXPECTED ACROSS THE REGION. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271230- /O.CON.KCLE.FZ.W.0001.000000T0000Z-120327T1400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1230 AM EDT TUE MAR 27 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...LOW TEMPERATURES WILL RANGE FROM THE LOWER 20S ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA TO THE UPPER 20S ACROSS NORTHWEST OHIO. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR DURING THE EARLY MORNING HOURS TUESDAY. * IMPACTS...BUDS AND FLOWERS ON SOME TREES AND ANY NEWLY PLANTED UNPROTECTED VEGETATION COULD BE DAMAGED BY FROST AND FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
582 WWUS71 KCLE 270811 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 411 AM EDT TUE MAR 27 2012 ...TEMPERATURES CONTINUE TO FALL EARLY THIS MORNING... .HIGH PRESSURE CONTINUES TO BUILD SOUTH OVER THE AREA WITH WINDS DECREASING EARLY THIS MORNING. TEMPERATURES HAVE FALLEN INTO THE MID AND UPPER 20S AWAY FROM LAKE ERIE AND WILL CONTINUE TO SLOWLY FALL THROUGH SUNRISE. A HARD FREEZE WILL OCCUR ACROSS MAINLY INLAND PORTIONS OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271400- /O.CON.KCLE.FZ.W.0001.000000T0000Z-120327T1400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 411 AM EDT TUE MAR 27 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...LOW TEMPERATURES WILL RANGE FROM THE MID 20S ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA TO THE UPPER 20S ACROSS NORTHWEST OHIO. TEMPERATURES NEAR THE LAKESHORE WILL FALL TO NEAR 30 DEGREES. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR DURING THE EARLY MORNING HOURS. * IMPACTS...BUDS AND FLOWERS ON SOME TREES AND ANY NEWLY PLANTED UNPROTECTED VEGETATION COULD BE DAMAGED BY FROST AND FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
049 WWUS71 KCLE 271353 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 953 AM EDT TUE MAR 27 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271500- /O.EXP.KCLE.FZ.W.0001.000000T0000Z-120327T1400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 953 AM EDT TUE MAR 27 2012 ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING THIS MORNING. $$ OUDEMAN
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Mar 26, 2:00 AM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 26, 2:00 AM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
200 AM EDT MON MAR 26 2012
.SYNOPSIS...
A COLD FRONT WILL SWEEP ACROSS THE AREA TONIGHT. HIGH PRESSURE
WILL BUILD INTO THE REGION IN THE WAKE OF THE FRONT AND PERSIST
INTO EARLY TUESDAY. THE HIGH WILL MOVE TO THE EAST COAST BY
TUESDAY EVENING AS LOW PRESSURE MOVES INTO THE WESTERN GREAT
LAKES. AS THIS LOW MOVES ACROSS SOUTHERN ONTARIO INTO QUEBEC ON
WEDNESDAY IT WILL DRAG A COLD FRONT ACROSS THE REGION. HIGH
PRESSURE WILL RETURN FOR LATE THURSDAY AND REMAIN OVER THE AREA
INTO SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SOME CLOUDS HAVE DEVELOPED OVER LAKE ERIE AND ARE MOVING SOUTH.
THEY WILL CONTINUE AS THE LAKE AND 850 MB TEMPERATURE DIFFERENCE
INCREASES. THE AIRMASS IS TRYING TO DRY OUT...SO THE PATCHY DENSE
FOG IN THE MFD AND MNN AREAS MAY IMPROVE. SOME OTHER VISIBILITY
SENSORS IN THE AREA HAVE VISIBILITIES AROUND A MILE. WILL CONTINUE
TO MONITOR THAT. TEMPERATURES ARE SLOW TO DROP OFF. RAISED MOST
MINIMUMS. THE THREAT OF PATCHY FROST SEEMS LOW ATTM AS SOME WIND
IS CONTINUING AND MAY INCREASE A LITTLE.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
THE COLD FRONT WILL BE THROUGH MOST OF THE REGION EARLY ON MONDAY
ALLOWING HIGH PRESSURE TO RIDGE INTO THE REGION FOR MONDAY NIGHT.
DRIER AIR WILL MOVE INTO THE AREA AS WINDS DECREASE MONDAY NIGHT
INTO EARLY TUESDAY. ONLY SLIGHT UNCERTAINTY IS HOW CLEAR IT WILL
BE MONDAY NIGHT. IF ANY CLOUDS CAN DEVELOP THIS WOULD HAVE AN
IMPACT ON HOW COLD WE CAN GET. HOWEVER CURRENT THINKING ALLOWS FOR
PARTLY CLOUDY SKIES WHICH WILL ALLOW FOR A STRONG RADIATIONAL
COOLING NIGHT. EXPECT TO SEE LOWS FOR MOST LOCATIONS TO DIP INTO
THE 20S. A HARD FREEZE STILL LOOKS TO BE A GOOD BET FOR INLAND
LOCATIONS EAST OF A HURON TO MORROW COUNTY LINE. TAKE ANY
PRECAUTIONS NOW TO PROTECT AN SENSITIVE VEGETATION.
TEMPERATURES WILL REBOUND TUESDAY INTO WEDNESDAY AS HIGH PRESSURE
SHIFTS EAST OF THE REGION. LOW PRESSURE INTO THE WESTERN GREAT
LAKES WILL HELP TO INCREASE THE PRESSURE GRADIENT TUESDAY NIGHT
INTO WEDNESDAY. CLOUD COVER WILL ALSO INCREASE. THE BEST CHANCES
OF RAIN WILL BE OVERNIGHT TUESDAY UNTIL AROUND NOON ON WEDNESDAY.
HIGH PRESSURE WILL BEGIN TO BUILD BACK INTO THE REGION WEDNESDAY
NIGHT.
HIGHS LOOK TO BE BELOW AVERAGE ON MONDAY WITH MOST LOCATIONS INTO
THE 40S TO MAYBE 50 ACROSS THE SOUTHWEST. A COUPLE LOCATIONS IN NW
PA MAY NOT GET OUT OF THE 30S. TEMPERATURES ON TUESDAY WILL WARM
INTO THE 50S WITH 60S TO NEAR 70 ON WEDNESDAY.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
MODELS IN REASONABLY GOOD AGREEMENT WITH CHANCE OF LINGERING
SHOWERS IN THE EAST. CONDITIONS GRADUALLY IMPROVE DURING THE DAY AS
HIGH PRESSURE BUILDS OVER THE AREA. STILL DOUBT ABOUT THE WEEKEND
FORECAST. MODELS MOVE LOW ACROSS OHIO VALLEY ON SATURDAY. ECMWF
HAS LOW FURTHER NORTH...THUS WETTER SOLUTION. GFS ON THE OTHER HAND
IS DRIER AS LOW TRACKS FURTHER SOUTH. SAW NO REASON TO CHANGE
CHANCE POPS.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
VARIABLE CLOUDINESS EXPECTED OVERNIGHT AS ONE PATCH OF STRATUS MOVES
SOUTH ACROSS NORTH CENTRAL OHIO...ONLY TO CLEAR OUT BRIEFLY THEN BE
REPLACED BY ANOTHER AREA OF STRATUS PUSHING SOUTH OUT OF CANADA.
MVFR CEILINGS WILL BE NEAR 2000 FEET...EVENTUALLY CLEARING OUT OF
ALL AREAS BETWEEN 13-15Z ON MONDAY MORNING AS LOW LEVELS CONTINUE TO
DRY WITH HIGH PRESSURE BUILDING SOUTH OUT OF CANADA. NORTHERLY WINDS
WILL INCREASE OVERNIGHT AND BE BREEZY THROUGH THE AFTERNOON ON
MONDAY WITH OCCASIONAL GUSTS NEAR 20 KNOTS. THE INCREASING WINDS AND
FALLING SURFACE DEWPOINTS WILL ALSO HELP THE LOW VISIBILITIES
STARTING OFF THE TAF PERIOD AT MFD/CAK...SEEING QUICK IMPROVEMENT TO
6SM OR BETTER BY 08Z.
.OUTLOOK...NON VFR POSSIBLE ALONG A COLD FRONT TUESDAY NIGHT INTO
EARLY WED AND AGAIN ON WED NIGHT INTO THURSDAY.
&&
.MARINE...
SMALL CRAFT ADVISORY IN EFFECT OVERNIGHT. NORTH WINDS WILL INCREASE
TO 15 TO 20 KNOTS OVERNIGHT PUSHING WAVES TO 3 TO 5 FEET. SMALL
CRAFT ENDS TOMORROW AFTERNOON...BUT CHOPPY CONDITIONS WILL CONTINUE
INTO THE OVERNIGHT WITH N-NE FLOW OF 10 TO 15 KNOTS. CONDITIONS
IMPROVE CONSIDERABLY TUESDAY AS HIGH PRESSURE BUILDS SOUTH OVER THE
LAKE. WILL BE SHORT LIVED HOWEVER AS ANOTHER COLD FRONT PUSHES
ACROSS THE LAKE ON WEDNESDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED AGAIN ON WEDNESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
OHZ003-006>014-017>023-027>033-036>038-047-089.
PA...FREEZE WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
LEZ142>149.
&&
SYNOPSIS...MULLEN
NEAR TERM...KIELTYKA
SHORT TERM...MULLEN
LONG TERM...DJB
AVIATION...KEC
MARINE...DJBHazardous weather outlook, Mar 25, 3:58 PM EDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 358 PM EDT SUN MAR 25 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-262000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 358 PM EDT SUN MAR 25 2012 ...FREEZE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-262000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 358 PM EDT SUN MAR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in Ohio, 2012Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.